Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  On the theory of convergence and compactness for Beltrami equations
 
 
Title: On the theory of convergence and compactness for Beltrami equations
Author: Lomako, T.V.
Appeared in: Ukrainian mathematical journal
Paging: Volume 63 (2011) nr. 3 pages 393-402
Year: 2011
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands